Funding: This study was supported in part by the CUHK research accounts 6900972 and 6900570.
Fracture risk after thiazide-associated hyponatraemia
Article first published online: 18 JUL 2012
© 2011 The Authors. Internal Medicine Journal © 2011 Royal Australasian College of Physicians
Internal Medicine Journal
Volume 42, Issue 7, pages 760–764, July 2012
How to Cite
Chow, K. M., Szeto, C. C., Kwan, B. C.-H., Ma, T. K.-W., Leung, C. B. and Li, P. K.-T. (2012), Fracture risk after thiazide-associated hyponatraemia. Internal Medicine Journal, 42: 760–764. doi: 10.1111/j.1445-5994.2011.02642.x
Conflict of interest: None.
- Issue published online: 18 JUL 2012
- Article first published online: 18 JUL 2012
- Accepted manuscript online: 8 DEC 2011 06:36AM EST
- Received 25 July 2011; accepted 30 November 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.